# SDR AALA2019100439019

- Difficulty date: September 10, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367019500400
- Condition: Delaminated
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLOOR PANEL 251AG. REPLACED FLOOR PANEL 251AG PER SRM 53-02-00-300-011.
